BibTeX record journals/cacm/SchlaterH66

download as .bib file

@article{DBLP:journals/cacm/SchlaterH66,
  author    = {J. E. Schlater and
               W. J. Hemmerle},
  title     = {Statistical computations based upon algebraically specified models},
  journal   = {Commun. {ACM}},
  volume    = {9},
  number    = {12},
  pages     = {865--869},
  year      = {1966},
  url       = {http://doi.acm.org/10.1145/365916.365934},
  doi       = {10.1145/365916.365934},
  timestamp = {Thu, 20 Nov 2003 13:06:52 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/SchlaterH66},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}